# SDR AALA202301185639

- Difficulty date: January 9, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 967-992 Rbl65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN R2 DOOR LOWER THRESHOLD SILL INNER CHORD LOCATED FROM BS 967 TO BS 992.8 AT RBL 65. REPLACED INNER CHORD PER DWG 197A8501.
